# SDR AALA20120621010

- Difficulty date: June 21, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N485AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49678
- Aircraft time: 68,706 hours, 35,803 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR HAS CRACK ON NUMBER 6 BEAM AT AFT END, ABOVE HOLD OPEN HOOK SHROUD.  INSTALLED REPAIR DOUBLER PER EA 52-024455 AND ESO 801172.
